# SDR A6WA201040814

- Difficulty date: November 5, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB FAIRING BRACKET LT SIDE BROKEN.  INSTALLED SERVICEABLE BRACKET ATTACH FITTING ON LT SIDE IAW SRM 51-42-21.
